MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON CL BASE STATION; TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON CL BASE STATION; TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY
Model Number AVALON CL BASESTATION
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis was performed by philips remote clinical specialist reviewed the tracing where there was fhr and mhr dropout/incorrect rate while patient was walking.The tracing was from a 3rd party central station and not the paper recording as the customer claimed that they do not have the recorder paper to provide.The tracking appeared to be artifact and possible maternal insertion where fhr is picking up maternal rate.Based on the results of the analysis, it was determined that the product functioned as intended and there was no malfunction.The remote clinical specialist provided instructions for use and recommended review of chapter 12 monitoring with ultrasound.A review of the service history for this device shows there have been no additional issues reported related to this device.
 
Event or Problem Description
Philips received a complaint on an avalon cl basestation that when the patient walked out the room it was giving a false negative that her and the baby heart rate was dropping.The device was in clinical use at time of event, no patient or user harm was reported.

Brand Name
AVALON CL BASE STATION
Common Device Name
TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25064059
Report Number9610816-2026-100834
Device Sequence Number13253079
Product Code DRG
UDI-Device Identifier00884838034228
UDI-Public(01)00884838034228
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVALON CL BASESTATION
Device Catalogue Number866074
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown